The connection between the pill and hair loss
Hair loss due to the pill is one of the most well-known types of hair loss in women. It happens time and again that women, especially during the first period of taking the pill or after stopping it, suddenly find more hair in the shower drain or, in rare cases, even discover a bald spot on the scalp. The reason for this: the pill is a deep intervention in the body's natural hormone system. Both when taking the pill and when discontinuing it, strong changes therefore take place, which in many cases can also have a major impact on the hair.
Hair loss due to taking the pill
In many cases, when taking the pill, there is initially an increase in female hormones. In this situation, the pill even causes particularly strong, shiny hair, as often occurs in women during pregnancy. Many women therefore take the pill against hair loss and hope for a beautiful, full head of hair. When it comes to the hair loss pill and its testimonials, one therefore reads extremely positive stories in some cases.
However, the body does not react to the pill in this way in all cases. Instead, depending on the preparation and depending on the physical reaction, the opposite can also occur. The artificial hormones in the pill, known as progestins, sometimes cause an androgenic effect in the body. If women are genetically sensitive to dihydrotestosterone, i.e. the so-called male sex hormones DHT, then the hypersensitivity can lead to hair loss because of the pill. This is called hereditary hair loss or androgenetic alopecia. In these cases, a pill with a low androgenic effect is recommended, because hair loss can be prevented by the gestagens gestodene, norgestimate and desogestrel.
Hair loss after stopping the pill
Discontinuing the pill can also cause hair loss, so many women are very worried about what will happen to their hair when they stop taking the pill after a long period of time. When oestrogen levels suddenly drop sharply, the body first has to get used to producing the sex hormones on its own again. This can lead to hair loss after stopping the pill.
Hair loss due to the pill: Will the hair grow back?
Fortunately, hair loss due to the pill and also after the pill is usually only a temporary condition. The hormone level gets out of balance for a short time and has to adapt to the new hormonal situation. This can manifest itself in the form of severe side effects on the body. However, this hormonally induced hair loss in women is in most cases only a temporary phenomenon that lasts only until the body has adapted to the new condition. But even during this time, the pressure of suffering is often great and the desire for healthy, strong hair becomes ever greater. Fortunately, there are therefore various clinically tested remedies and lotions that stimulate the hair follicles and thus effectively help to achieve healthy hair growth.
Treatment options for severe hair loss due to the pill.
There are some remedies that promote hair growth and can also be used for hair loss due to the pill or hair loss after the pill. Spectral.CSF lotion and Spectral.F7 lotion are especially popular at these times, as they stimulate hair growth as well as improve overall hair health and increase thickness. If hair loss from the pill is indeed long-term, the so-called miracle drug minoxidil may also be used. However, in this case - or even if sudden severe hair loss is observed over a longer period of time - a visit to the family doctor or dermatologist should be made in order to find a suitable treatment method and to be able to rule out other causes for the hair loss.